|Hydroxyzine PAM for sleep - problem possible?
Dec 1, 2000
When I read an answer to a previous question it got me to thinking. I'm on Viracept, DDI and 3tc without any problems for about three years. But I've been taking 18 mg of Hydroxyzine PAM for sleep for five years. Without it I'm up most of the night and I have tried to wean myself off the stuff for about six weeks awhile back but no luck. Is there a potential for problems with this antihistamine and my cocktail? Sure, I'm zonked in the morning for several hours, but I've been that way for more than 12 years - my diagnosis is 10 years.
Response from Dr. Boyle
Viracept should not be co-administered with the antihistamines astemizole and terfenadine, but there is no contraindication for hydroxyzine. Further, since you have been on these drugs concomitantly for 3 years, I doubt that there is anything to worry about and if you have further concerns, you should discuss them with your doctor. BB
Brian Boyle, M.D., J.D.
HIV /AIDS , PCP and Diabetes
- What Are The Chances Of Getting AIDS From Sex With A Prostitute?
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Penis Discharge After Deep Kissing Worried I Have HIV
- Rash After Blowjob Worried I Have HIV
- Can You Get Pubic Lice If You Have No Pubic Hair?
- Acute Hiv Symptoms At 6 Weeks
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.